Classes uniformes de processus gaussiens stationnaires
Séminaire de probabilités de Strasbourg, Volume 11 (1977), pp. 196-256.
@article{SPS_1977__11__196_0,
     author = {Weber, Michel},
     title = {Classes uniformes de processus gaussiens stationnaires},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {196--256},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {11},
     year = {1977},
     mrnumber = {455103},
     zbl = {0401.60036},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1977__11__196_0/}
}
TY  - JOUR
AU  - Weber, Michel
TI  - Classes uniformes de processus gaussiens stationnaires
JO  - Séminaire de probabilités de Strasbourg
PY  - 1977
SP  - 196
EP  - 256
VL  - 11
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1977__11__196_0/
LA  - fr
ID  - SPS_1977__11__196_0
ER  - 
%0 Journal Article
%A Weber, Michel
%T Classes uniformes de processus gaussiens stationnaires
%J Séminaire de probabilités de Strasbourg
%D 1977
%P 196-256
%V 11
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1977__11__196_0/
%G fr
%F SPS_1977__11__196_0
Weber, Michel. Classes uniformes de processus gaussiens stationnaires. Séminaire de probabilités de Strasbourg, Volume 11 (1977), pp. 196-256. http://archive.numdam.org/item/SPS_1977__11__196_0/

[1] Yu.K. Belyaev [1961], "Continuity and Hölder conditions for sample functions of stationary Gaussian processes", Proc. 4 th. Berkeley Symp. on Math. Stat. and Prob. 2, pp. 23-33. | MR | Zbl

[2] S.M. Berman [1962], "A law of large numbers for the maximum in a stationary Gaussian sequence", Ann. Math. Statist. 33, pp. 93.97. | MR | Zbl

[3] S.M. Berman [1970], "Gaussian processes with stationary increments : local times and sample functions properties", Ann. Math. Statist. 41 pp. 1260-1272. | MR | Zbl

[4] Z. Ciesielski [1961], "Hölder conditions for realizations of Gaussian processes", Trans. Amer. Math. Soc. 99 pp. 403-413. | MR | Zbl

[5] R.M. Dudley [1967], "The sizes of compact subsets of Hilbert space and continuity of Gaussian processes", J. Functional Analysis 1, pp. 290-330. | MR | Zbl

[6] X. Fernique [1964], "Continuité des processus gaussiens", C.R Acad. Scienc. Paris 258, pp. 6058-6060. | MR | Zbl

[7] X. Fernique [1970], "Intégrabilité des vecteurs gaussiens", C.R. Acad. Scienc. Paris 270 Sér. A pp. 1698-1699. | MR | Zbl

[8] X. Fernique [1975], "Régularité des trajectoires des fonctions aléatoires gaussiennes", Lectures Notes Springer. | MR | Zbl

[9] A. Garsia, E. Rodemich and H. Rumsey Jr. [1970], "A real variable lemma and the continuity of paths of some Gaussian processes", Indiana Univ. Math. J. 20 pp. 565-578. | MR | Zbl

[10] G.A. Hunt [1951], "Random Fourier transforms", Trans. Amer. Math. Soc. 71, pp. 38-69. | MR | Zbl

[11] K. Itô and M. Nisio [1968], "On the oscillation functions of Gaussian processes", Math. Scand. 22, pp. 209-223. | MR | Zbl

[12] N.C. Jain and G. Kallianpur [1970], "Norm convergent expansions for Gaussian processes in Banach spaces", Proc. Amer. Math. Soc. 25 pp. 890-895. | MR | Zbl

[13] J.P. Kahane [1960], "Propriétés locales des fonctions à séries de Fourier aléatoires", Studia Math. 19, pp. 1-25. | MR | Zbl

[14] J. Karamata [1933], "Sur un mode de croissance régulière - théorèmes fondamentaux". Bulletin de la Soc. Math. de France 61, pp. 55-62. | JFM | Numdam | Zbl

[15] T. Kawada [1969], "On the upper and lower class for Gaussian processes with several parameter", Nagoya Math. J. Vol. 35, pp. 109-132. | MR | Zbl

[16] N. Kôno [1970], "On the modulus of continuity of sample functions of Gaussian processes", J. Math. Kyoto Univ. 10, pp. 493-536. | MR | Zbl

[17] N. Kôno [1975], "Asymptotic Behaviour of Sample Functions of Gaussian Random Fields", (à paraître dans J. Math. Kyota Univ.). | MR | Zbl

[18] P. Levy [1937], "Théorie de l'addition des variables aléatoires", (Paris, Gauthier-Villars). | JFM | Zbl

[19] P. Levy [1965], "Processus stochastiques et mouvement brownien". (Paris, Gauthier-Villars). | MR | Zbl

[20] M.B. Marcus [1968], "Hölder conditions for Gaussian processes with stationary increments", Trans. Amer. Math. Soc. 134, pp. 29-52. | MR | Zbl

[21] M.B. Marcus [1970], "Hölder conditions for continuous Gaussian processes" Osuka J. Math. 7, pp. 483-494. | MR | Zbl

[22] M.B. Marcus [1971], Gaussian lacunary series and the modulus of continuity for Gaussian processes. | MR | Zbl

[23] M.B. Marcus and L.A. Schepp [1970], "Continuity of Gaussian processes", Trans. Amer. Math. Soc. 151, pp. 377-392. | MR | Zbl

[24] I. Petrowski [1935], "Zur ersten Randwertaufgabe der Wärmeleitungleichung", Compositio Math. 1, pp. 383-419. | JFM | Numdam | Zbl

[25] J. Pickands [1967], "Maxima of stationary Gaussian processes", Z. Wahrscheinlichkeitsth. 7, pp. 190-223. | MR | Zbl

[26] C. Preston [1972], "Continuity properties of some Gaussian processes", Amer. Math. Statist. 43 pp. 285-292. | MR | Zbl

[27] T. Sirao [1960], "On the continuity of Brownian motion with a multidimensional parameter", Nagoya Math. J. 16, pp. 135-136. | MR | Zbl

[28] T. Sirao and H. Watanabé [1970], "On the upper and lower class of stationary Gaussian processes", Trans. Amer. Math. Soc. 147, pp. 301-331. | MR | Zbl

[29] T. Sirao, K.L. Chung and P. Erdös [1959], "On the Lipschitz's condition for Brownian Motion", J. Math. Soc. Japan Vol. 11, n° 4, pp. 263-274. | MR | Zbl

[30] D. Slepian [1962], "The one-sided barrier problem for Gaussian noise", Bell. syst. tech. Jour. 41, pp. 463-501. | MR

[31] M. Weber [1975], Minorations asymptotiques des trajectoires de fonctions aléatoires gaussiennes stationnaires définies sur l'intervalle [0,1]. C.R. Acad. Scienc. Paris Sér. A., pp. 49-52. | MR | Zbl